A remark on independence in projective spaces

S. Fajtlowicz

Colloquium Mathematicae (1968)

  • Volume: 19, Issue: 1, page 23-25
  • ISSN: 0010-1354

How to cite


S. Fajtlowicz. "A remark on independence in projective spaces." Colloquium Mathematicae 19.1 (1968): 23-25. <http://eudml.org/doc/262980>.

author = {S. Fajtlowicz},
journal = {Colloquium Mathematicae},
keywords = {general algebraic structures},
language = {eng},
number = {1},
pages = {23-25},
title = {A remark on independence in projective spaces},
url = {http://eudml.org/doc/262980},
volume = {19},
year = {1968},

AU - S. Fajtlowicz
TI - A remark on independence in projective spaces
JO - Colloquium Mathematicae
PY - 1968
VL - 19
IS - 1
SP - 23
EP - 25
LA - eng
KW - general algebraic structures
UR - http://eudml.org/doc/262980
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.